Home | About CIM | In Memory of Chern | Affiliations | Lectures | Conferences | Visitors | Library of Mathematics  | Graduates | International Cooperations | Videos 

About CIM
Home > About CIM > Faculty > Su Guangxiang > Content
Guangxiang Su
2022-09-26 11:07



Guangxiang Su


Pure Mathematics



Curriculum Vitae

1999.9-2003.7, Bachelor Degree, Department of Mathematics at Nankai University , Special   Class in the honor of Professor S.S. Chern;

2003.9-2008.7, Ph.D. Degree, Chern Institute of Mathematics, Nankai University ;

2008.9-2009.8, Post Doctor, Max-Planck Institute of Mathematics, Bonn, Germany;

2009.10-2010.1, Visitor, Chern Institute of Mathematics, Nankai University;

2010.9-2014.12, Assistant Researcher, Chern Institute of Mathematics;

2014.12-2022.12,  Associate Researcher, Chern Institute of Mathematics.

2022.12-present,  Researcher, Chern Institute of Mathematics.

Research Interest

Atiyah-Singer   index theory and its applications


[1] A Cheeger-Mueller theorem for delocalized analytic torsion. Ann. Global Anal.   Geom. 31(2007), 181--211.

[2] (with   Weiping Zhang) A Cheeger-Mueller theorem for symmetric bilinear torsions. Chin. Ann. Math. 29B (2008), 385-424.

[3] Burghelea-Haller analytic torsion for manifolds with boundary. Proc. Amer.   Math. Soc. 137(2009), 4295-4306.

[4] Burghelea-Haller analytic torsion for twisted de Rham complexes. Pacific J.   Math. 250 (2011), no. 2, 421-437.

[5] Analytic torsion on manifolds under locally compact group actions. Illinois J. Math. 57(2013), no. 1, 171-193.

[6] Burghelea-Haller analytic torsion of Z2-graded elliptic complexes. Proc. Amer. Math. Soc. 142(2014), no. 7, 2559-2568.

[7] A Cheeger-Müller theorem for symmetric bilinear torsions on manifolds with boundary. Sci. China Math. 58(2015), no. 2, 423-446.

[8]Holomorphic L^2 torsion without determinant class condition. Proc.Amer.Math. Soc, 143(2015), 4513-4524.

[9]A Cheeger-Müller theorem for Cappell-Miller torsions on manifolds with boundary. manuscripta math, 149(2016), 369-388.

[10]The asymptotics for Cappell-Miller holomorphic torsion. manuscripta math. 154(2017), 411-428.

[11](with BingKwan So) Regularity of the analytic torsion form on families of normal coverings. Pacific J Math. 291(2017), 149-181.

[12]Lower bounds of Lipschitz constants on foliations.  Math. Z, 293(2019), 417-423.

[13]Complex valued Bismut-Lott index theorem. Acta Math. Sinica, 36(2020), 1221-1231.

[14]Families torsion and Morse functions for covering spaces. Math. Z, 300(2022), 2205-2264.

[15](with Xiangsheng Wang and Weiping Zhang) Nonnegative scalar curvature and area decreasing maps on complete foliated manifolds. J. reine. angew.Math. 790(2022), 85-113.

[16](with Weiping Zhang) Positive scalar curvature on foliations: The noncompact case. Adv. Math. 410(2022), 1-17, 108699.




Office: Room 606, Shiing-Shen Building

Tel: 022-23509695  Email: guangxiangsu@nankai.edu.cn



Chern Institute of Mathematics, Nankai University, Tianjin 300071 China
Tel: 86-22-2350-1029, 86-22-2350-8228, Fax: 86-22-2350-8114, Email: cim@nankai.edu.cn
Copyright Chern Institute of Mathematics